# SDR CA040305001

- Difficulty date: March 4, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 67,896 hours
- Engine: Allsn 501D13D
- System (JASC): 5240 · Service Doors
- Part: Hook
- Condition: Disengaged
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, CREW EXPERIENCED CABIN DEPRESSURIZATION AND ILLUMINATION OF (REAR SERVICE DOOR UNLOCKED) LIGHT. UPON RETURN TO THE RAMP, MAINTENANCE PERSONEL DISCOVERED ONE OF THE FOUR HOOKS THAT HOLD THE DOOR CLOSED WAS NOT PROPERLY ENGAGED IN IT'S YOKE. AFTER INSPECTING THE DOOR AND CYCLING SEVERAL TIMES, THE DOOR WAS CLOSED AND THE A/C WAS PRESSURIZED ON THE GROUND. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
